If Botox is administered incorrectly, like Juvederm, is there something you can inject to counteract the effects and dissolve the Botox?
Injection to Dissolve Botox?
Doctor Answers 13
Botox Cannot Be Dissolved
Botox is not a filler, like Juvederm, and cannot be dissolved. Once it has been injected into the muscle, the muscle will relax and continue in a quiescent state until the neuromodulator wears out in about three to four months. This is why it is so important to find an expert injector with many years' experience with Botox: You don't want to risk a mistake that will take months to resolve. Please consult a board-certified dermatologist with expertise in Botox injection.
Wait it out
Hyaluronic acid based dermal fillers
You might also like...
Is there anything to "reverse" Botox?
Unfortunately, as the panel has suggested, there is no way to reverse the effects of Botox as there is with hyaluronic acid based dermal fillers.
Depending on the injection area, there may be ways to improve the appearance of the injections. For example, if we have a patient that has heavy lids from a Botox injection, in some cases we are able to lessen the appearance of the problem by performing a Botox browlift. But in many situations, the answer is just time.
No injection to dissolve Botox
There is no antidote to Botox, although the effects will wear off in 2-3 months. If you have a complication such as a droopy eyelid, the effect may wear off in as little 2-3 weeks. You should speak to the physician who administered your injection about your concerns. If you decide to have another injection in the future, be sure to mention the issues you had with your prior injection. I would also recommend that you see a physician who is experienced with Botox injection, as opposed to a spa setting in which your injector may not be as skilled. Good luck.
Botox can not be reversed but can be modified
While there is no medication to reverse Botox, some of the problems associated with Botox can be ameliorated. Sometimes, adding more Botox can actually help improve a poor result. If you have a droopy eyelid, there are eyedrops that can reduce the droopiness. The key is to select an experienced injector to minimize the chance of developing these problems.
There is no specific medication or technique to reverse Botox. Botulinum toxin serotype A is an irreversible inhibitor of Ach release at the neural synapse and cannot be countered once injected.
No injection to dissolve Botox
It is important to undertand that there can be some significant problems if BOTOX is not properly placed. For this reason, you should be certain that you are getting treatment with a core aesthetic physician or surgeon who understands facial anatomy. This means seeing a specialist who is board certified in one of the following areas: Dermatology, Ophthalmology, Otolaryngology or General Plastic Surgery. However, this is not sufficient to assure yourself of the best possible treatment.
This is one service that is best done by someone with a large body of experience. You do not want to be their second patient.
You BOTOX treatment can be adjust by an experience injector. Also the peak of your treatment will occur in about 3 weeks. After this, the treatment effect will begin to wear off. At about two month a correctly placed treatment can placed.
Time is the best antidote for BOTOX.
Unlike hyaluronidase which will dissolve Juvederm / Restylane, there is no injectable or topical medication to reverse the effects of BOTOX.
Most of the common BOTOX-related problems like droopy eyelid or eyebrow assymetry can be improved, and all BOTOX-related problems are temporary. A droopy eyelid will last for around 4-6 weeks and can be alleviated with Visine (phenylepherine) eye-drops. A funny looking brow can usually be treated with a BOTOX dose-adjustment.
There may be a way to help
Unfortunately there is no injection that will reverse Botox. As you have already heard, Botox always wears off, so eventually things will be fine. However there are often other things that can be done to help with problems caused by Botox. Sometimes a small injection in a specific muscle can make things much better. If the problem that you are having is a droopy eyelid, there is a prescription drop that can temporarily help.
I would see your cosmetic doctor to see if things can be improved. Of course, if you prefer, you could always consult another Botox expert.
Hope this is helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.